Per citar aquest document: http://ddd.uab.cat/record/150693
Scopus: 5 cites, Web of Science: 5 cites,
Traveling surface waves of moderate amplitude in shallow water
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2014
Resum: We study traveling wave solutions of an equation for surface waves of moderate amplitude arising as a shallow water approximation of the Euler equations for inviscid, incompressible and homogenous fluids. We obtain solitary waves of elevation and depression, including a family of solitary waves with compact support, where the amplitude may increase or decrease with respect to the wave speed. Our approach is based on techniques from dynamical systems and relies on a reformulation of the evolution equation as an autonomous Hamiltonian system which facilitates an explicit expression for bounded orbits in the phase plane to establish existence of the corresponding periodic and solitary traveling wave solutions.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Compact support ; Homoclinic orbit ; Shallow water ; Solitary waves
Publicat a: Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Núm. 102 (2014) , p. 105-119, ISSN 0362-546X

DOI: 10.1016/j.na.2014.02.005
PMID: 24895474


21 p, 469.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-27



   Favorit i Compartir